# SDR 9701236740

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pos Actuator
- Part number: 6580150412
- Condition: Failed
- Location: Rt Mlg
- Part time: 37,866 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT BODY LANDING GEAR TILT WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT BODY LANDING GEAR TRUCK POSITIONING ACTUATOR, OPERATIONAL CHECK GOOD.
